Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pimples, taking antibiotic, using deriva cms gel

Hello doctor, Currently i am facing problem with pimples on my face . I am not sure why it occurs since I tried two new face creams recently. Because one month before I had a clean face without pimples and marks. I consulted Dermatologist and she prescribed me some antibiotic medicine and Deriva Ms gel and I am using it for past 15 days. Still I could not see any good result. Please help me to get out of this problem.
Asked On : Thu, 10 May 2012
Answers:  2 Views:  4477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Ravichandran..,
Thanks for choosing HCM..,
Pimples on the face....common in Ur age..,
It is due to Hormonal disturbances..,
1) Frequent washes with Triclosan soap..,
2) Tab..Doxycycline 100 mg daily for 1 month..,
3) Clindamycin and Adapelene combination cream..,
CLINDAC-A ( Cross lands)...2 times daily..,
4) Take plenty of fresh fruits and vegetables..,
Answered: Thu, 10 May 2012
I find this answer helpful

 1 user finds this helpful

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Persistent acne is a hormonal related disorder in most of the cases. The treatment takes as much as six months to show a considerable effect. Regular monitoring of the treatment is needed by the dermatologist. You need to stick to your treatment and get your hormonal evaluation done to find the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor